Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on the birth control pill (Ortho Tri Cyclen) for a little over a month now and I havent gained too much weight but I have gained some. I know its because of the pill because when I started taking the pills I put on weight within the first few weeks. When it was time for me to take my "sugar pills" (the ones that dont have anything in them) I lost all the weight that I gained. Now that I'm back on the pill with the hormone in it ive gained all the weight back. I used to be over weight and I lost about 40lbs. I weighed 124lbs before I started taking the pill. Now I weigh 130. I'm 17 years old and my prom is next weekend. I had my dress fitted when I weighed 124 and now it doesnt fit me very well anymore. I know this sounds crazy but I am obsessed with my weight. I hate even gaining a pound. The weight that ive gained is driving me crazy. Im doing everything to try and get it off but nothing is working. I work out on the tredmil all the time and I do alot of other exercises too. Its causing me to not drink very much fluid too because I know that thats what is keeping my weight up. Is there another type of birth control pill that doesnt make you retain water? If not, what should I do to get this weight off before prom?

Please help!

Amanda

Loading...

well sweetie first of all if every woman doesn wanna gain weght but here is an idea that will keep you from getting pregnant without drugs.. You ready..

DONT HAVE SEX!!!!!!!!!!!!! YOUR TO YOUNG ANYWAYS
Reply

Loading...

I think the security of knowing when the menses will begin each month is important to many women, especially female athletes, and women planning for things like the "Almighty Senior Ball." Not everyone is on "The Pill" for sexual reasons. I was an athlete when I began using Yasmin, and it's a fairly reliable pill for regularity in menses, and causing my periods to be very light. I used to hemmorhage(bleed,and bleed,and bleed) before this. I wasn't sexually active. Good Luck deciding.
Reply

Loading...

That is a very ignorant thing to say to young women! Who are you to judge or tell a woman what to do with their bodies??? Im 45, and I started the pill at 15 for Severe period cramps!
Reply

Loading...


Did you go to your Cinderella Senior Ball? How was your dress, it fit? I hope you are enjoying your life now, and that cynical reply from that last person did not affect you in a negative way. Live long and prosper. Hopefully you graduate first....
Reply

Loading...


Oh that woman must have had a bad experience back in HS and is punishing the rest of the female birth control using population for her miseries. Live long and Prosper.......Enjoy your quality of life and let go of those that harm you....
Reply

Loading...